MathSciNet Relay Station
MathSciNet bibliographic data
MR1409692 26D10
Agarwal, R. P.; Dragomir, S. S. An application of Hayashi's inequality for differentiable functions. Comput. Math. Appl. 32 (1996), no. 6, 95–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement